New Here: Felt Worse After Omeprazole
About a month ago, I started with a nauseous stomach, and burping and eating would relieve it. That turned into the chest tightness. Had an EKG done, everything fine.
After taking Zantac, 175 twice a day, for a few days stomach was fine and just had air burps and the chest pulls. Eventually developed feeling of something in throat from burping and swallowing so much.
Went to GI, he told me I have acid reflux and to take omeprazole 20 mg twice a day. Five days after starting that my burping now burns and hurts my chest. I'm afraid to eat much to egg it on. GI tells me to take Pepcid Maximum Strength at night to help with the burning. Took one last night and it did help with the leftover burning in the day. I do not have any trouble with reflux while sleeping.
I actually felt better before taking the omeprazole, but know my doctor wants me to stay on it for a month. And I don't know how dangerous it is to just stop it.
Also I have been on birth control for over 13 years and it has never bothered me one bit. Could that be aggravating the reflux or if it was going to do that should it have done that when I first started taking it?
Any suggestions or previous experience would be appreciated.
Last edited by MissBoo; 07-07-2009 at 01:24 PM.